Asymptotical Stability of an SIQS Epidemic Model with Age Dependence and Generally Nonlinear Contact Rate

Abstract:

Article Preview

In this paper, an SIQS epidemic model with infection age and generally nonlinear contract rate is formulated. The existence and asymptotic stability of equilibrium are respectively discussed, and a general condition is obtained under which the endemic equilibrium is exponentially asymptotically stable.

Info:

Periodical:

Edited by:

Qi Luo

Pages:

292-297

DOI:

10.4028/www.scientific.net/AMM.58-60.292

Citation:

Y. H. Suo "Asymptotical Stability of an SIQS Epidemic Model with Age Dependence and Generally Nonlinear Contact Rate", Applied Mechanics and Materials, Vols. 58-60, pp. 292-297, 2011

Online since:

June 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.